# SDR DALA2023072105905

- Difficulty date: July 20, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N412DX
- Make and model: Airbus A330-941
- Aircraft serial: 1994
- Aircraft time: 6,713 hours, 791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3412 EXIT SIGN STAYS ON DURING FLT. LOCATION 3R. CORRECTIVE ACTION: UNABLE TO DUPLICATE FAULT. 3R RUNNING MAN EXIT LIGHT CK OK. (2876114)
